Proceedings of the Japan Academy

On a product of summability methods

Kazuo Ishiguro

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 38, Number 8 (1962), 426-431.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195523282

Digital Object Identifier
doi:10.3792/pja/1195523282

Mathematical Reviews number (MathSciNet)
MR0149153

Zentralblatt MATH identifier
0118.05902

Subjects
Primary: 40.30

Citation

Ishiguro, Kazuo. On a product of summability methods. Proc. Japan Acad. 38 (1962), no. 8, 426--431. doi:10.3792/pja/1195523282. https://projecteuclid.org/euclid.pja/1195523282


Export citation

References

  • [1] D. Browein: A logarithmic method of summability, Jour. London Math. Soc, 33, 212-220 (1958).
  • [2] G. H. Hardy: Divergent Series, Oxford (1949).
  • [3] K. Ishiguro: On the product of some quasi-Hausdorff and logarithmic methods of summability, Proc. Japan Acad., 38, 318-322 (1962).
  • [4] Meyer-Konig: Untersuchungen uber einige verwandte Limitierungsverfahren, Math. Z., 52, 257-304 (1949).
  • [5] T. Pati: Products of summability methods, Proc. Nat. Inst. Sci. India, 20, 348-351 (1954).
  • [6] M. R. Parameswaran: Some product theorems in summability, Math. Z., 68, 19-26 (1957).
  • [7] C. T. Rajagopal: Theorems on the product of two summability methods with applications, Jour. Ind. Math. Soc. (New Ser.), 18, 89-105 (1954).
  • [8] M. S. Ramanujan: Series-to-series quasi-Hausdorff transformations, Jour. Ind. Math. Soc, (New Ser.), 17, 47-53 (1953).
  • [9] M. S. Ramanujan: A note on the quasi-Hausdorff series-to-series transformations, Jour. London Math., Soc, 32, 27-32 (1957).
  • [10] M. S. Ramanujan: On Hausdorff and quasi-Hausdorff methods of summability, Quart. Jour. Math., 8, 197-213 (1957).
  • [11] M. S. Ramanujan: Theorems on the product of quasi-Hausdorff and Abel transforms, Math. Z., 64, 442-447 (1956).
  • [12] M. S. Ramanujan: On products of summability methods, Math. Z., 69, 423-428 (1958).
  • [13] Szasz: On products of summability methods, Proc. Amer. Math. Soc, 3, 257-263 (1952).
  • [14] Szasz: On the product of two summability methods, Ann. Soc Polon. Math., 25, 75-84 (1952).
  • [15] P. Vermes: Series to series transformations and analytic continuation by matrix methods, Amer Jour. Math., 71, 541-562 (1949).